# SDR CA070524006

- Difficulty date: May 17, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 29,537 hours
- Engine: Ge CT581401
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT581402
- Part serial: 295130C
- Condition: Failed
- Location: Nr 1
- Part time: 22,313 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

(CAN) REPORT NR 07-02204 (ON MAY 11, 2007) THE AC UNDERWENT AN ENGINE CHANGE ON NR 1 ENGINE AND REQUIRED A MAINTENANCE TEST FLIGHT. AFTER (2) GROUND RUNS INCLUDING LEAK CHECKS, DEPARTED TO THE TRAINING AREA TO PERFORM REQUIRED ENGINE TOPPING CHECK.  VERIFIED WEATHER CONDITIONS AT 2000 FT, PA AND DESCENDED TO 1000 FT PA TO BEGIN CHECK. WITH NR 2 ENGINE SSL PULLED BACK TO 94 PERCENT NF AND NR 1 ENGINE AT FULL THROTTLE WE NOTED ENGINE VALUES CLIMBING THROUGH 2000 PA. LEVELED AIRCRAFT OFF TO CHECK EMERGENCY FUEL LEVER RIGGING AND THE CO-PILOT INCREASED EMERGENCY FUEL LEVER TO MAXIMUM AFTER DECREASING  NR1 ENGINE SSL TO ABOVE GOVERNING RANGE. TOPPING VALUES WERE ON TARGET FOR NR 1 ENGINE AND THE CO-PILOT SLIGHTLY RE
